MathSciNet Relay Station
MathSciNet bibliographic data
MR1846358 05B20 (11L05)
Medyanik, A. I. A regular simplex inscribed in a cube, half-circulant Hadamard matrices, and Gaussian sums. (Russian) Mat. Fiz. Anal. Geom. 8 (2001), no. 1, 58–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement